Global Existence of Solution to Initial Boundary Value Problem for Bipolar Navier-Stokes-Poisson System
Jian Liu and
Haidong Liu
Abstract and Applied Analysis, 2014, vol. 2014, 1-8
Abstract:
This paper concerns initial boundary value problem for 3-dimensional compressible bipolar Navier-Stokes-Poisson equations with density-dependent viscosities. When the initial data is large, discontinuous, and spherically symmetric, we prove the global existence of the weak solution.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/214546.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/214546.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:214546
DOI: 10.1155/2014/214546
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().